RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 6(282), Pages 97–131 (Mi umn4676)  

This article is cited in 5 scientific papers (total in 5 papers)

Sobolev spaces of infinite order

Yu. A. Dubinskii

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1923 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:6, 107–147

Bibliographic databases:

UDC: 517.9
MSC: 46E35, 46E39, 46Bxx
Received: 26.03.1991

Citation: Yu. A. Dubinskii, “Sobolev spaces of infinite order”, Uspekhi Mat. Nauk, 46:6(282) (1991), 97–131; Russian Math. Surveys, 46:6 (1991), 107–147

Citation in format AMSBIB
\Bibitem{Dub91}
\by Yu.~A.~Dubinskii
\paper Sobolev spaces of infinite order
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 6(282)
\pages 97--131
\mathnet{http://mi.mathnet.ru/umn4676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1164202}
\zmath{https://zbmath.org/?q=an:0782.46032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..107D}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 6
\pages 107--147
\crossref{https://doi.org/10.1070/RM1991v046n06ABEH002863}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR13500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4676
  • http://mi.mathnet.ru/eng/umn/v46/i6/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ha Huy Bang, “Properties of functions in Orlicz spaces that depend on the geometry of their spectra”, Izv. Math., 61:2 (1997), 399–434  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ha Huy Bang, “Separability of Sobolev-Orlicz spaces of infinite order”, Math. Notes, 61:1 (1997), 118–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. N. Agadzhanov, “On the uniform convexity and uniform smoothness of infinite-order Sobolev spaces”, Dokl Math, 75:2 (2007), 279  crossref  zmath  isi  elib
    4. Sabir Umarov, “On fractional Duhamelʼs principle and its applications”, Journal of Differential Equations, 2012  crossref
    5. G. S. Balashova, “On Fredholm solvability of the Dirichet problem for linear differential equations of infinite order”, Russian Math. (Iz. VUZ), 62:4 (2018), 13–17  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:659
    Full text:227
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020